# SDR TWRA9850

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 2830 · Fuel Dump System
- Part: Switch
- Part number: 65B821062
- Condition: Malfunctioned
- Location: Load Limiter
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING FUEL DUMP, NR 3 MAIN JETTISON PUMP PRESSURE LIGHT REMAINED ON WITH BOTH PUMPS ON.  DUMP RATE FROM NR 3 WAS ONE-HALF (50 PERCENT) BELOW NR 2 MAIN.  REQUIRED TO CLOSE NR 2 JETTISON PUMP TO MAINTAIN BALANCE.  REF:  ATB AILERON PROBLEM.  CHECKED WIRING OF NR 3 MAIN INBOARD AND OUTBOARD FUEL JETTISON PUMPS CIRCUITS PER WDM 28 42 12 AND 26 31 21.  RE-SECURED LOOSE PRESSURE SWITCH CONNECTION ON NR 3 INBD PUMP.  OPS CHECK NORMAL. MM REF 38 31 00.  (X)
